# SDR IPXA2022052582507

- Difficulty date: May 5, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: WSP0786Y501
- Condition: Corroded
- Location: Rcb Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CRCB FLOOR PANEL P/N WSP0786Y501 HAS CORROSION BETWEEN STA X=-17 TO X=-27.5.REMOVED, REPLACED FLOOR PANEL P/N WSP0786Y501 IAW AMM 53-21-10-400-801 (MINOR)
